MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Codes Deflation Problem (1149); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that balloon deflation issue occurred.A 33/7/2/100mm equalizer balloon catheter was advanced and inflated for dilatation.However, the balloon could not be deflated despite several attempts using a syringe.Subsequently, negative pressure was applied several times but the balloon still failed to deflate.After a while, negative pressure was again applied and the balloon was deflated.The procedure was completed and no patient complications reported.The physician noted that it seemed the inflation lumen got blocked.
 
Additional Manufacturer Narrative
(e1) initial reporter city: (b)(6).Device evaluated by mfr.: unit returned with its original box, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn and lot provided by the customer.The balloon was carefully inspected and it did not show visual defects, it was in good condition.No more damages were found in the returned device.The balloon was inflated and no issues was noted.Also, the balloon was able to deflate without issues.No occlusion was noted.
 
Event or Problem Description

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10363379
Report Number2134265-2020-10431
Device Sequence Number19487296
Product Code MJN
UDI-Device Identifier08714729402404
UDI-Public08714729402404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2021
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0025490660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Initial Date Received by Manufacturer 07/28/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1